# SDR ASAA2018050924838

- Difficulty date: May 9, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION OF FWD PIT FLOOR TRACK SECTION REPAIR PARTS BETWEEN STA 472 TO 500A+11 LBL 18.20 REQUIRED. GROUNDED - YES. MATERIAL ID FOR REPAIR PARTS BAC1520-7075-T6511 PO 916466.1, TRACK  SPLICES IS BAC 1509-10068 7050-T6511 PO 879522.1 IAW SRM 53-00-53-2R-3 REPAIR 3 AND EA 900ER-53EA-20315. REV P1. FABRICATED  REPAIR PARTS IAW EA-900ER-53EA-20315 REV P1. ALODINED REPAIR PARTS IAW AMM 51-21-41. APPLIED PRIMER TO REPAIR PARTS IAW SRM  51-21-72. PART MARKED IAW EA900ER-53EA-20315 REV P1.
